RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 5, Issue 3(37)  


Statistical mechanics as a problem of the theory of probability
A. Ya. Khinchin
3
Generalizations of the theory of dynamical systems
V. V. Nemytskii
47
Notes on the solution of simultaneous linear algebraic equations
L. Fox, H. D. Huskey, J. H. Wilkinson
60
On the problem of the numerical solution of systems of simultaneous linear algebraic equations
D. P. Grossman
87
On the principles of carrying out arithmetical operations on computing machines
L. D. Kudryavtsev
104

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
128

Scientific notes and problems
On a multidimensional limit theorem of the theory of probability
N. A. Sapogov
137
Some estimates for the method of steepest descent
M. Sh. Birman
152
The use of polynomials of best approximation for improving the convergence of iterative processes
M. K. Gavurin
156
Concerning a problem of S. Ramanujan
V. I. Levin
161

Mathematical Events in the USSR
Awarding the Stalin Prizes
167
Sergei Natanovich Bernshtein (photo)
Sergei Natanovich Bernshtein (for his seventieth birthday)
V. L. Goncharov
172
Vsevolod Ivanovich Romanovskii (photo)
Vsevolod Ivanovich Romanovskii (for his seventieth birthday)
T. A. Sarymsakov
184
Meetings of the Mathematical Seminar LOMI
187
Doctor's theses
Metric theorems on completeness and on the representation of analytic functions
M. M. Dzhrbashyan
194

Reviews and Bibliography
Journal “Mathematics in School” in 1948–1949
Yu. M. Gaiduk
199
On a mistake in journal “Mathematics in School”
G. F. Rybkin
205
D. K. Faddeev, I. S. Sominskii, Problems in higher algebra (review)
A. P. Ditsman, I. V. Proskuryakov
207
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019